# SDR ASAA2018061845070

- Difficulty date: June 14, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,603 hours, 5,840 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9719710
- Condition: Failed
- Location: Cabin Pressure
- Part time: 130 hours, 53 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PRESSURIZATION AUTO FAIL LIGHT CAME ON IN FLIGHT.  RAN QRH AND THE LIGHT EXTINGUISHED,  WHEN ALTERNATE WAS SELECTED.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-31, TASK 801 DCPC BITE, NR 2 FAULTED OFV LRU FAILED,  NR 1 NO FAULTS.  DUE TO ACFT HISTORY, REMOVED AND REPLACED THE OUTFLOW VALVE ASSY IAW AMM 21-31-03.  INSTALL TEST FAILED. NR 1 PRESSURE CONTROLLER SHOWS OFV LRU FAIL FAULT CODE 009 AS ACTIVE FAULT. COMPLETED FIM 21-31, TASK 802.  REMOVED AND REPLACED THE OUTFLOW VALVE. OPS CHECKED NORMAL. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
